Scholion.ai

Some Special P-Models in Chance-Constrained Programming

A. Charnes, M. J. L. Kirby

Management Science · 1967 · Volume 14 · Issue 3

DOI: 10.1287/mnsc.14.3.183

Abstract

This paper establishes sufficient conditions for decision rules to be optimal for two n -penod P -models of chance-constrained programming. The models considered are the triangular model with total probability constraints and the block triangular model with conditional probability constraints. It is shown that, for both these models, a sufficient condition for optimality is that the decision rule be the optimal piecewise linear rule. Proofs of theorems are based on results contained in earlier papers by the authors, on n -penod E -models of chance-constrained programming.

Enable JavaScript for citation tools and additional paper interactions.